# SDR DHL2001806625

- Difficulty date: March 4, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT OUTBD AILERON UPPER SKIN SURFACE DENTED BETWEEN STA XRS 640-660.  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1.  REMOVED DAMAGED SKIN IAW DHL EO O10313, EO 2411, EO 2001078.  CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW SKIN (ALCLAD 2024 T3 0.032) IAW DHL EO 010313, EO 2411, EO 2001078.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW SKIN AND NEW FASTENERS IAW DHL EO 010313, EO 2411, EO 2001073, SRM 51-1-21 PAGE 21.  REFER TO N/R 3395 FOR WEIGHT AND BALANCE.
